# SDR MASA99172

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5774 - CLT-LIT - DURING PREFLIGHT, THE CREW FOUND THE FORWARD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD OVERHEAD EMERGENCY LIGHT.  OPS CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
